# SDR SWAA2015041338404

- Difficulty date: April 2, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 66,650 hours, 54,114 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 6550820
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 FLAP TRACK FAIRING CRACKED AT UPPER FIXED TE PANEL.  REPAIRED FAIRING IAW SRM & DWG.
